# SDR SWAA2024082013100

- Difficulty date: July 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663 AND RBL 8 UPPER POSITION AT WING CENTER SECTION 2024-453239<[01] STEP 7. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220273012 AND DUE DATE: 09-JAN-25.;[02] REJECT STEP RII  REPAIR SPLICE FABRICATION DUE TO REPAIR SPLICE DOES NOT MEET MINIMUM BEND RADIUS IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4 E(2) SEE TTG8Q00UUBJS;[03] PERFORMED PERMANENT REPAIR ON BS 663 BTW RBL 5 TO RBL 25 UPPER POSITION AT WING CENTER SECTION IN ACCORDANCE WITH B737-800 SRM 57-10-10-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED  RII
